Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: shaking all the time!!!!!!!!!!!!!!! jyl

Posted by FredPotter on November 11, 2002, at 13:55:02

In reply to shaking all the time!!!!!!!!!!!!!!!, posted by jyl on November 11, 2002, at 11:04:04

I've had this shaking and still do occasionally. Whether it's the lithium or years of self-medication with alcohol (dry for several months now) or anxiety, or coming too quickly of Xanax isn't clear. I think the last one is the main contender. Do you take benzodiazepines?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:FredPotter thread:127247
URL: http://www.dr-bob.org/babble/20021108/msgs/127259.html